Mistakenly took 2 doses?
May 19, 2008
One night last week I laid down to take a nap. I woke up later that evening and I couldn't remember if I had taken my meds, so I took my usual evening dose of 4 kaletra and 1 truvada, but now I think I might have taken 2 doses that night. Should I worry if I accidently took an 'extra' dose? Should I skip a dose to let plasma levels of the meds go back to normal in case I did take an extra dose of both meds, or just keep going as normal?
Response from Dr. Henry
Taking an extra dose of an HIV medication on occasion is generally well tolerated and should not be a major issue (including with Kaletra+ Truvada). An extra dose of your regimen might trigger a little extra stomach/gut upset but should be OK. A pill tray is useful to keep track of whether meds have been taken properly on any given day.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Color Is The Genital Warts Discharge?
- What Causes Recurrent Bacterial Vaginosis Infections?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Vaginitis Can You Get Bladder Infection
- Testing For Gonorrhea In Men After Exposure
- Symptoms Of Syphilis Chancre
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.